# SDR CALA2019072801260

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 73,937 hours, 15,929 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA ADITOR FOUND 2 REPAIR ALLUMINIUM PATCHES OF MIDDLE BALL TRAN SFER PANEL IN AFT CARGO COMPARTMENT DAMAGED. NSFER PANEL IN AFT CARGO COMPARTMENT DAMAGED. FAA AUDITOR FOUND 2 REPAIR ALLUMINIUM PATCHES OF MIDLLE BALL TRA APPROVED FOR 2 CYCLE DIP PER ECRA 5332-01022 AFT PIT IS RENDERED EMPTY AND NOT TO BE USED UNTIL REPAIRS ARE MADE. AFT CARGO DRIVE LOADING SYSTEM CB''S HAVE BEEN PULLED AND COLLARED. RE-ACTIVATE AFTER ACCOMPLISHMENT OF LMC CALLOUT CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT 5332-01022 WAS ACCOMPLISHED BY COMPLIANCE WITH ACCOMPLISHMENT OF INTERIM REPAIRS OF ECRA TOMC APPROVED ; QC REVIEWED RECORDS UPDATE. NEED TO VERIFY MATERIAL FOR REPAIR PATCHES. REF SRM 53-00-53 REPAIR 4. MATERIAL NEEDS TO BE 2024-T3 0.063" OR 7075-T6 0.063". VERIFIED MATERIAL TO BE 2024-T3 0.063" PER SRM 53-00-53. PO 8377239320 PERFORMED REPAIRE AS PER ECRA 5332-01022 PART #3, AND SRM 53-00-53. TOMCQC REV PERFORMED TOMC APPROVED ; QC REVIEWED T/A: 2 FC.
